Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 3 Number 7 July 2017

Simulation of Riccati Differential Equations by Nonlocal Approximation of Nonlinear Terms and Reconstruction of Denominator Functions

Authors: J. Sunday ; Y. Skwame ; T. Y. Kyagya
Pages: 62-68
Two ways to efficiently construct a Non-Standard Finite Difference Method (NSFDM) is to approximate the nonlinear term(s) of the differential equation nonlocally and also to reconstruct the denominator function(s). In this research, we shall simulate a special class of nonlinear differential equations called the Riccati Differential Equations (RDEs) by nonlocally approximating the nonlinear terms and also reconstructing the denominator functions. The need for this approach came up due to some shortcomings of existing methods in which the qualitative properties of the exact solutions are not usually transferred to the numerical (approximate) solutions. The approach developed in this research has the property that its solution does not exhibit numerical instabilities in view of the results generated.